# SDR AT0100124

- Difficulty date: March 28, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL NR 79 HAS A SURFACE CORROSION.  REMOVED CORROSION, FABRICATED, TREATED, AND INSTALLED FLOOR PANEL IAW DC9 51-10-3, 53-21-0, 51-30-2.
